# SDR UALA2010040801177

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 44,087 hours, 16,487 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LAMP NEXT TO FIRST CLASS CLOSET INOP.  SECURED POWER FEEDER CABLE TO LAMP.  EMERGENCY LIGHT OP CHECK OKAY.
